# SDR 96ZZZX2986

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040417
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 991029521
- Condition: Misoverhauled
- Location: Slip Joint
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED OVERHAULED EXHAUST RISER FROM OVERHAULER.  DURING INSPECTION PRIOR TO INSTALLATION, FOUND MOUTH FOR SLIP JOINT MANUFACTURED TOO SMALL AND NOT ALLOWING SLIP JOINT TUBE TO SLIDE IN.  SUSPECT CAUSE IS POOR MANUFACTURING AND QUALITY CONTROL PRACTICES.  SUBMITTER RECOMMENDS COMPANY CHECK THEIR WORK BEFORE IT IS TAGGED OVERHAULED AND SHIPPED.
